Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Entire vagina including clitoris is red and raw, burns to touch, bump on the clitoris. Treatment advise?

I had symptoms of a yeast infection ... Itching of the labia and clitoris but no itching inside of my vagina . I bought an over the counter oral medication for yeast infections as well as a cream. Today is day 3 and I haven t felt relief from the pill as well as the cream. My entire outside of my vagina including my clitoris is red and raw and burns to the touch and their appears to be a large bump on the left side of my clitoris which i believe is from the constant need to itch
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi dear if it was yeast u might have got bit relief now. So it may be a bacterial infection. I suggest u to meet a dermatologist as soon as possible. Please dont do self medication. This may harm u. Thank u
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor